Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 497393, 7 pages
http://dx.doi.org/10.1155/2014/497393
Research Article

Explicit Finite Difference Methods for the Delay Pseudoparabolic Equations

1Department of Mathematics, Faculty of Art and Science, Sinop University, 57000 Sinop, Turkey
2Department of Mathematics, Faculty of Science, Yüzüncü Yil University, 65080 Van, Turkey
3Department of Mathematics, Faculty of Education, Yüzüncü Yil University, 65080 Van, Turkey

Received 21 August 2013; Accepted 2 December 2013; Published 4 February 2014

Academic Editors: C.-s. Liu and N. I. Mahmudov

Copyright © 2014 I. Amirali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Fan and I. S. Pop, “A class of pseudo-parabolic equations: existence, uniqueness of weak solutions, and error estimates for the Euler-implicit discretization,” Mathematical Methods in the Applied Sciences, vol. 34, no. 18, pp. 2329–2339, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. Fan and I. S. Pop, “Equivalent formulations and numerical schemes for a class of pseudo-parabolic equations,” Journal of Computational and Applied Mathematics, vol. 246, pp. 86–93, 2013. View at Publisher · View at Google Scholar
  3. S. M. Hassanizadeh and W. G. Gray, “Thermodynamic basis of capillary pressure in porous media,” Water Resources Research, vol. 29, no. 10, pp. 3389–3405, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. P. J. Chen and M. E. Gurtin, “On a theory of heat conduction involving two temperatures,” Zeitschrift für Angewandte Mathematik und Physik, vol. 19, no. 4, pp. 614–627, 1968. View at Publisher · View at Google Scholar · View at Scopus
  5. G. I. Barenblatt, I. P. Zheltov, and I. N. Kochina, “Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks,” Journal of Applied Mathematics and Mechanics, vol. 24, no. 5, pp. 1286–1303, 1960. View at Google Scholar · View at Scopus
  6. B. D. Coleman and W. Noll, “An approximation theorem for functionals, with applications in continuum mechanics,” Archive for Rational Mechanics and Analysis, vol. 6, no. 1, pp. 355–370, 1960. View at Publisher · View at Google Scholar · View at Scopus
  7. R. R. Huilgol, “A second order fluid of the differential type,” International Journal of Non-Linear Mechanics, vol. 3, no. 4, pp. 471–482, 1968. View at Google Scholar · View at Scopus
  8. T. W. Ting, “Certain non-steady flows of second-order fluids,” Archive for Rational Mechanics and Analysis, vol. 14, pp. 1–26, 1963. View at Google Scholar
  9. P. L. Davis, “A quasilinear parabolic and a related third order problem,” Journal of Mathematical Analysis and Applications, vol. 40, no. 2, pp. 327–335, 1972. View at Google Scholar · View at Scopus
  10. J. H. Lightbourne III and S. M. Rankin III, “A partial functional differential equation of Sobolev type,” Journal of Mathematical Analysis and Applications, vol. 93, no. 2, pp. 328–337, 1983. View at Google Scholar · View at Scopus
  11. R. E. Showalter and T. W. Ting, “Pseudo-parabolic partial differential equations,” SIAM Journal on Numerical Analysis, vol. 1, pp. 1–26, 1970. View at Google Scholar
  12. G. M. Amiraliyev and I. G. Amireliyeva, “Difference schemes for the singularly perturbed Sobolev equations,” in Proceedings of the International Conference on Difference Equations, Special Functions and Applications, pp. 23–40, Munich, Germany, 2005.
  13. G. M. Amiraliyev, H. Duru, and I. G. Amiraliyeva, “A parameter-uniform numerical method for a Sobolev problem with initial layer,” Numerical Algorithms, vol. 44, no. 2, pp. 185–203, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. G. M. Amiraliyev and Y. D. Mamedov, “Difference schemes on the uniform mesh for a singularly perturbed pseudo-parabolic equations,” Turkish Journal of Mathematics, vol. 19, pp. 207–222, 1995. View at Google Scholar
  15. R. E. Ewing, “Numerical solution of Sobolev partial differential equataions,” SIAM Journal on Numerical Analysis, vol. 12, no. 3, pp. 345–363, 1975. View at Google Scholar · View at Scopus
  16. R. E. Ewing, “Time-stepping Galerkin methods for nonlinear Sobolev partial differential equataions,” SIAM Journal on Numerical Analysis, vol. 15, pp. 1125–1150, 1978. View at Google Scholar
  17. W. H. Ford and T. W. Ting, “Uniform error estimates for difference approximations to nonlinear pseudo-parabolic partial differential equations,” SIAM Journal on Numerical Analysis, vol. 11, no. 1, pp. 155–169, 1974. View at Google Scholar · View at Scopus
  18. H. Gu, “Characteristic finite element methods for non-linear Sobolev equations,” Applied Mathematics and Computation, vol. 102, no. 1, pp. 51–62, 1999. View at Publisher · View at Google Scholar
  19. T. Sun and D. Yang, “The finite difference streamline diffusion methods for Sobolev equations with convection-dominated term,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 325–345, 2002. View at Publisher · View at Google Scholar · View at Scopus